# SDR SWAA2016100508459

- Difficulty date: September 26, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER SUPPORT BRACKET CRACKED ON TOP OF WING TRAILING EDGE PANEL, TWO FEET OUTBOARD OF NR 6 FLAP TRACK.   R & R BRACKET IAW SRM & DWG.
